Journal of Mathematics

Journal of Mathematics / 2021 / Article

Research Article | Open Access

Volume 2021 |Article ID 9945842 | https://doi.org/10.1155/2021/9945842

Abdullah Eqal Al-Mazrooei, Jamshaid Ahmad, "Common -Fuzzy Fixed Point Results with Applications to Volterra Integral Inclusions", Journal of Mathematics, vol. 2021, Article ID 9945842, 7 pages, 2021. https://doi.org/10.1155/2021/9945842

Common -Fuzzy Fixed Point Results with Applications to Volterra Integral Inclusions

Academic Editor: Ljubisa Kocinac
Received16 Mar 2021
Accepted28 Apr 2021
Published12 May 2021

Abstract

The purpose of this paper is to establish some common -fuzzy fixed point theorems for a pair fuzzy mappings and obtain some results of literature for multivalued mappings. For it, we define the notion of generalized -contractions in the context of -metric spaces. As applications, we investigate the solutions of Volterra integral inclusions by our established results.

1. Introduction and Preliminaries

Among all the impressive and inspiring generalizations of metric spaces, -metric space has an integral place. Czerwik [1] in 1993 extended the notion of metric space by introducing the conception of -metric space in this way.

Definition 1. Let . A mapping : is called -metric if it satisfies these assertions:for all , where .
Then, is called a -metric space. A standard example of -metric space which is not metric space is the following:
and defined byfor all with .
Let represent the class of all nonempty, bounded, and closed subsets of . For , we define bywhereNote that is called the Hausdorff -metric induced by the -metric . We recall the following properties from [13].

Lemma 1. (see [2]). Let be a -metric space. For any and any , we have the following:(i) for any (ii)(iii) for any (iv)(v)(vi)(vii).Later on, many authors (see [47]) worked in this way. Recently Jleli and Samet [8] gave the notion of -contractions and proved a contemporary result for such contractions in generalized metric spaces. Afterwards, Hancer et al. [9] revised the foregoing definitions by including a broad condition (). Inspired by Jleli and Samet [8] and Hancer et al. [9], Alamri et al. [10] initiated the above notions in the context of -metric spaces and introduced a more general condition () along with above axioms.

Definition 2. (see [10]). We represent by the family of all mappings satisfying these properties:() () for , if and only if () there exists and such that () for all with () for all such that , and some , then , for all They supported this condition by the following nontrivial example.

Example 1. (see [10]). Let be given by . Clearly, satisfies ()-(). Here we show only (). Assume that, for all and some , we have , which implies thatThis implies thatAs . Also is nondecreasing, so and implies . Therefore, (5) impliesand hence () holds.
On the other side, Kumam et al. [11] utilized the concept of -metric space and obtained common - fuzzy fixed points for fuzzy mappings under generalized rational contractions. For more details in the direction of fixed point results for fuzzy mappings, we refer [920] to the readers.
We need the following lemma of Czerwik [2].

Lemma 2. (see [11]). Let be a -metric space and , then In this paper, we obtain common -fuzzy fixed point results for a pair of fuzzy mappings and establish some theorems to generalize some results from the literature. We solve the Volterra integral inclusions as application of our established results.

2. Main Results

In this way, we state our main result.

Theorem 1. Let be a complete -metric space with coefficient such that is continuous. Assume that : and for each , there exist such that . If there exist and such thatfor all with , then there exists such that .

Proof.

Let , then by assumption there exists such that . Let . For this , there exists such that . By Lemma 2, () and (8), we have

Thus,

From (), we know that

Thus from (10), we get

Then, from (12), there exists (obviously, ) such that

For this , there exists such that . By Lemma 2, (), and (8), we have

Thus,

From (), we know that

Thus from (15), we get

Then, from (17), there exists (obviously, ) such that

So, continuing in the same way, we construct in such thatfor all . From (20) and (21), we getfor all . It follows by (22) and property () thatwhich further implies thatfor all . Thus,for all . Since , so letting in (25), we get

This impliesby (). By (), there exists and so that

Suppose that . For this case, let . By definition of the limit, there exists so thatfor all . This implies thatfor all . Thenfor all , where . Now we assume that . Let . From the definition of the limit, there exists such thatfor all , which impliesfor all , where . Hence, in all cases, there exists and such thatfor all . Hence by (25) and (34), we obtain

Taking the limit , we get

Thus which implies that is convergent. Thus is a Cauchy sequence in . Since is a complete -metric space, so there exists a such that

Now, we prove that . We suppose on the contrary that , then there exist and of such that , for all . Now, using (8) with and , we obtain

As , so by () so we obtain

Letting , we have

Hence, . Likewise, one can straightforwardly prove that . Thus, .

Note: From now to onwards, we consider as continuous functional and as complete -metric space.

The following corollary follows from Theorem 1 by considering for .

Theorem 2. Let , and for each , such that . If such thatfor all , then there exists such that .

Theorem 3. Let , and for each , there exist such that . If there exists such thatfor all , then there exists such that .

Example 2. Let and byIt is easy to see that is a complete -metric space with coefficient . DefineDefine by for all . Now we obtain thatFor , we getTaking for and . Thenalsofor all . As a result, all assertions of Theorem 6 hold and there exists such that is an -fuzzy fixed point of .

3. Set-Valued Results

Theorem 4. Let . Suppose that such thatfor all . Then there exists such that .

Proof. Define and byThenThus, Theorem 4 can be applied to get such that

Corollary 1. Let be multivalued mapping. Assume that there exists such thatfor all . Then there exists such that .

Remark 1. If , then -metric spaces turns into complete metric space and we obtain some new results for fuzzy mappings as well as multivalued mappings in metric spaces.

4. Applications

Consider the Volterra integral inclusionwhere a given set-valued mapping and be such that is given and is unknown function.

Now, for , consider the -metric on defined byfor all . Then, is a complete -metric space.

We will assume the following:(a)For each , the mapping is such that is lower semicontinuous in (b)There exists which is continuous such thatfor all , .(c)There exists so that

Theorem 5. Under the assumptions (a)–(c), the integral inclusion (54) has a solution in .

Proof. Let . Define byfor all . Let be arbitrary, then there exists . For , it follows from Michael’s selection theorem that there exists such that for each . It follows that . Hence, . It is a simple matter to show that is closed, and so details are excluded (see also [17]). Moreover, since is continuous on , and is continuous, their ranges are bounded. This means that is bounded. Thus, .
Let , then there exists such that . Let be arbitrary such thatfor holds. This means that for all , there exists such thatfor . For all , it follows from (b) thatIt means that there exists such thatfor all .
Now, we can take the set-valued operator defined byHence, by (a), is lower semicontinuous. It follows that there exists a continuous operator such that for . Then, satisfies thatThat is andfor all . Thus, we obtain thatInterchanging the roles of and , we obtain thatThis implies thatTaking exponential, we haveTaking the function defined by for , we get that the condition (8) is satisfied. Using the result 6, we conclude that (54) has a solution.

Data Availability

The data used to support the findings of this study are available from the corresponding author upon request.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

References

  1. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at: Google Scholar
  2. S. Czerwik, K. Dlutek, and S. L. Singh, “Round-off stability of iteration procedures for operators in b-metric spaces,” Nature Physics, vol. 11, pp. 87–94, 1997. View at: Google Scholar
  3. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell’ Universita di Modena e Reggio, vol. 46, pp. 263–276, 1998. View at: Google Scholar
  4. M. Cosentino, M. Jleli, B. Samet, and C. Vetro, “Solvability of integrodifferential problems via fixed point theory in b-metric spaces,” Fixed Point Theory Apply, vol. 2015, p. 70, 2015. View at: Publisher Site | Google Scholar
  5. J. R. Roshan, V. Parvaneh, and Z. Kadelburg, “Common fixed point theorems for weakly isotone increasing mappings in ordered b-metric spaces,” Journal of Nonlinear Sciences and Applications, vol. 07, no. 04, pp. 229–245, 2014. View at: Publisher Site | Google Scholar
  6. H. Qawaqneh, M. Md Noorani, W. Shatanawi, H. Aydi, and H. Alsamir, “Fixed point results for multi-valued contractions in b−Metric spaces and an application,” Mathematics, vol. 7, no. 2, p. 132, 2019. View at: Publisher Site | Google Scholar
  7. E. Ameer, H. Aydi, M. Arshad, H. Alsamir, and M. Noorani, “Hybrid multivalued type contraction mappings in αk-complete partial b-metric spaces and applications,” Symmetry, vol. 11, no. 1, p. 86, 2019. View at: Publisher Site | Google Scholar
  8. M. Jleli and B. Samet, “A new generalization of the Banach contraction principle,” Journal of Inequalities and Applications, vol. 38, pp. 1–8, 2014. View at: Google Scholar
  9. H. A. Hançer, G. Minak, G. Mınak, and I. Altun, “On a broad category of multivalued weakly Picard operators,” Fixed Point Theory, vol. 18, no. 1, pp. 229–236, 2017. View at: Publisher Site | Google Scholar
  10. B. A. S. Alamri, R. Agarwal, and J. Ahmad, “Some new fixed point theorems in b-metric spaces with application,” Mathematics, vol. 8, no. 5, p. 725, 2020. View at: Publisher Site | Google Scholar
  11. W. Kumam, P. Sukprasert, P. Kumam, A. Shoaib, A. Shahzad, and Q. MAhmood, “Some fuzzy fixed point results for fuzzy mappings in complete b-metric spaces,” Cogent Mathematics & Statistics, vol. 5, pp. 1–12, 2018. View at: Publisher Site | Google Scholar
  12. J. Ahmad, A. E. Al-Mazrooei, and I. Al-Mazrooei, “Generalized Θ-contractive fuzzy mappings,” Journal of Intelligent & Fuzzy Systems, vol. 35, no. 2, pp. 1935–1942, 2018. View at: Publisher Site | Google Scholar
  13. H. H. Al-Sulami, J. Ahmad, N. Hussain, and A. Latif, “Solutions to fredholm integral inclusions via generalized fuzzy contractions,” Mathematics, vol. 7, no. 9, p. 808, 2019. View at: Publisher Site | Google Scholar
  14. S. Heilpern, “Fuzzy mappings and fixed point theorem,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 566–569, 1981. View at: Publisher Site | Google Scholar
  15. J. Ahmad, A. Azam, and S. Romaguera, “On locally contractive fuzzy set-valued mappings,” Journal of Inequalities and Applications, vol. 2014, no. 1, p. 74, 2014. View at: Publisher Site | Google Scholar
  16. A. E. Al-Mazrooei and J. Ahmad, “Fixed point theorems for fuzzy mappings with applications,” Journal of Intelligent & Fuzzy Systems, vol. 36, no. 4, pp. 3903–3909, 2019. View at: Publisher Site | Google Scholar
  17. A. A. N. Abdou and J. Ahmad, “Multivalued fixed point theorems for F$_{\rho}$ -contractions with applications to volterra integral inclusion,” IEEE Access, vol. 7, pp. 146221–146227, 2019. View at: Publisher Site | Google Scholar
  18. P. Borisut, P. Kumam, V. Gupta, and N. Mani, “Generalized (ψ,α,β)-Weak contractions for initial value problems,” Mathematics, vol. 7, no. 3, p. 266, 2019. View at: Publisher Site | Google Scholar
  19. V. Gupta, W. Shatanawi, and N. Mani, “Fixed point theorems for $$(\psi , \beta )$$ ( ψ , β ) -Geraghty contraction type maps in ordered metric spaces and some applications to integral and ordinary differential equations,” Journal of Fixed Point Theory and Applications, vol. 19, no. 2, pp. 1251–1267, 2017. View at: Publisher Site | Google Scholar
  20. P. Patle, D. Patel, H. Aydi, and S. Radenović, “ON H+Type multivalued contractions and applications in symmetric and probabilistic spaces,” Mathematics, vol. 7, no. 2, p. 144, 2019. View at: Publisher Site | Google Scholar

Copyright © 2021 Abdullah Eqal Al-Mazrooei and Jamshaid Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views101
Downloads247
Citations

Related articles

No related content is available yet for this article.

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.